RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 3, Issue 3  


On the structure of solutions of nonlinear pseudo-Boolean inequalities systems
G. V. Balakin
5
Stochastic Boolean functions and their spectra
G. I. Ivchenko, Yu. I. Medvedev
21
Conditions of convergence to the Poisson distribution for the number of solutions of random inclusions
V. A. Kopytcev, V. G. Mikhailov
35
Metric properties of embeddings of the set of integers into the cylider
F. M. Malyshev
57
Factor structures of transformations
B. A. Pogorelov, M. A. Pudovkina
81
Graph reduction in the construction of minimal clique cover
P. V. Roldugin
105
Structurally equivalent tuples in the equiprobable polynomial scheme
A. M. Shoitov
129
Математические вопросы криптографии
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019